# SDR GAIA04095

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND RT WING NR 5 SLAT L/E EXTERIOR SKIN RIPPLED AND DENTED ACROSS 2 RIB ASSY.  REF FASI NR 86332, INSTALLED DOUBLER REPAIR IAW SRM 57-50-3, FIG 1.
